ON THE GROWTH OF SOLUTIONS OF A CLASS OF HIGHER ORDER DIFFERENTIAL EQUATIONS  被引量:28

ON THE GROWTH OF SOLUTIONS OF A CLASS OF HIGHER ORDER DIFFERENTIAL EQUATIONS

在线阅读下载全文

作  者:陈宗煊 孙光镐 

机构地区:[1]Department of Mathematics, South China Normal University, Guangzhou 510631, China, [2]Department of Mathematics, Pusan National University, Pusan 609-735, Korea,

出  处:《Acta Mathematica Scientia》2004年第1期52-60,共9页数学物理学报(B辑英文版)

基  金:This work is supported by the National Natural Science Foundation of China(10161006);the Natural Science Foundation of Jiangxi Prov(001109);Korea Research Foundation Grant(KRF-2001-015-DP0015)

摘  要:In this paper, authors investigate the order of growth and the hyper order of solutions of a class of the higher order linear differential equation, and improve results of M. Ozawa, G. Gundersen and J.K. Langley, Li Chun-hong.In this paper, authors investigate the order of growth and the hyper order of solutions of a class of the higher order linear differential equation, and improve results of M. Ozawa, G. Gundersen and J.K. Langley, Li Chun-hong.

关 键 词:Differential equation entire function HYPER-ORDER 

分 类 号:O175.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象